# SDR DALA2021112907322

- Difficulty date: November 26, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 81,674 hours, 24,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6818 L4 EMERGENCY EXIT SIGN MISSING. CORRECTIVE ACTION: REPLACED L4 EMERGENCY EXIT SIGN PER ER/A 569132-14 REV. ORIG AND B757 AMM 33-51. ACCOMPLISHED SECTION II OF ER/A 569132-14 REV. ORIG ON L4 SIGN. OPS CHECK NORMAL. OK FOR SVC. (8418204)
